# SDR USAA2014021100003

- Difficulty date: February 10, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 17,535 hours, 6,927 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED SEAT 6L EMERGENCY LIGHT INOPERATIVE.  CONNECTOR DISCONNECTED, RECONNECTED CONNECTOR, OPERATIONS OK.
